# SDR MWEA99911

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5930859
- Condition: Damaged
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW WAS UNABLE TO MAINTAIN CABIN PRESSURE AT 3,4000 FT, CREW THAN INITIATED DECENT AND WERE THEN ABLE TO STABLIZE CABIN PRESSURE AT 18,000 FT.  MAINTENANCE REINSTALLED FLEX DUCTS ON LEFT PACK AT AIR CYCLE MACHINE AND HOT AIR DISCHARGE DUCT.
